# SDR SIMA20131010006

- Difficulty date: October 10, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 34,558 hours, 31,816 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 9 HAS A BROKEN WIRE.  INSTALLED SERVICEABLE SPLICE AND PIN ON EMERGENCY LIGHT STRIP WIRE AT ROW 9 IAW SWPM 20-21-00 AND 20-50-01.
